Browse Title Index


 
Issue Title
 
Vol 5, No 2 (2020) ALGORITHMS OF MINIMIZATION OF HAUSDORFF DEVIATION OF A CONVEX COMPACT FROM A SET OF MOVABLE CONVEX POLYGONS Details   PDF
P.D. Lebedev, A.A. Uspenskii, V.N. Ushakov
 
Vol 7, No 1 (2022) ALGORITHMS TO SOLVE ABSOLUTE ORIENTATION PROBLEM FOR GL(3), O(3) AND SO(3) GROUPS Details   PDF
A. Makovetskii, S. Voronin, A. Voronin, T. Makovetskaya
 
Vol 4, No 4 (2019) AN APPROXIMATE CALCULATION OF HADAMARD INTEGRALS OF A SPECIAL FORM Details   PDF
N.B. Medvedeva, V.A. Viktorova
 
Vol 8, No 1 (2023) AN EFFICIENT DATA ACQUISITION METHODOLOGY FOR INVERSE DYNAMICS MODEL LEARNING OF MANIPULATOR BASED ON ANALYTICAL METHOD. I Details   PDF
S.M. Sitnik, Thu Rain
 
Vol 8, No 1 (2023) AN EFFICIENT DATA ACQUISITION METHODOLOGY FOR INVERSE DYNAMICS MODEL LEARNING OF MANIPULATOR BASED ON ANALYTICAL METHOD. II Details   PDF
Thu Rain
 
Vol 4, No 3 (2019) AN EXAMPLE OF THE DECOMPOSITION NON-UNIQUENESS FOR A 3-DIMENSIONAL GEOMETRIC OBJECT Details   PDF
S. V. Matveev
 
Vol 3, No 4 (2018) ANALYSIS OF FLUID DYNAMICS OF CAVITATIONAL LAUNCH TECHNIQUE Details   PDF
V. I. Pegov, I. Yu. Moshkin
 
Vol 3, No 2 (2018) ANALYSIS OF THE TEXTS FOR PREDICTING THE CHURN OF ISP Details   PDF
A. A. Karyakina, D. S. Botov
 
Vol 8, No 1 (2023) APPLICATION OF ACOUSTIC AND ELECTRICAL METHODS TO STUDY VIBRATIONS OF AN IMPACT OSCILLATOR Details   PDF
V.V. Narozhnov
 
Vol 7, No 2 (2022) ARLEN MIKHAYLOVICH IL'IN. 90 YEARS SINCE THE BIRTH Details   PDF
Антон Скорынин
 
Vol 2, No 1 (2017) ARLEN MIKHAYLOVICH IL'IN. TOWARDS 85TH BIRTHDAY Details   PDF
Антон Скорынин
 
Vol 1, No 1 (2016) ASYMPTOTIC EXPANSION OF A MONODROMY MAP Details   PDF
N. B. Medvedeva
 
Vol 8, No 1 (2023) ASYMPTOTIC EXPANSIONS OF RESONANCES FOR WAVEGUIDES COUPLED THROUGH CONVERGING WINDOWS Details   PDF
E.S. Trifanova, A.S. Bagmutov, V.G. Katasonov, I.Y. Popov
 
Vol 7, No 3 (2022) ASYMPTOTIC REPRESENTATION OF PROJECTOR KERNEL FOR 2D HARMONIC OSCILLATOR IN A STRIP Details   PDF
I.G. Yandybaeva
 
Vol 5, No 4 (1) (2020) ASYMPTOTICALLY (w, c)-ALMOST PERIODIC TYPE SOLUTIONS OF ABSTRACT DEGENERATE NON-SCALAR VOLTERRA EQUATIONS Details   PDF
M. Kostic, V.E. Fedorov
 
Vol 2, No 3 (2017) ASYMPTOTICS OF A BOUNDARY-VALUE PROBLEM SOLUTION FOR THE LAPLACE EQUATION WITH TYPE CHANGING OF THE BOUNDARY CONDITION ON TWO SMALL SITES Details   PDF
A. A. Ershov, M. I. Rusanova
 
Vol 1, No 2 (2016) ASYMPTOTICS OF SOLUTION OF THE RICCATI EQUATION Details   PDF
M I. Rusanova
 
Vol 1, No 1 (2016) ASYMPTOTICS OF THE SOLUTION OF A NONLINEAR CAUCHY PROBLEM Details   PDF
Yu. A. Krutova
 
Vol 1, No 1 (2016) ASYMPTOTICS OF THREE-DIMENSIONAL INTEGRALS SINGULARLY DEPENDING ON A SMALL PARAMETER Details   PDF
A. A. Ershov
 
Vol 6, No 1 (2021) BATIRKHAN KHUDAIBERGENOVICH TURMETOV (TO THE 60TH ANNIVERSARY) Details   PDF
Sh.A. Alimov, R.R. Ashurov, T.Sh. Kalmenov, B.E. Kanguzhin, V.V. Karachik, M.A. Sadybekov, A.M. Sarsenbi, D. Suragan, N.E. Tokmagambetov, B.T. Torebek, S.R. Umarov, V.E. Fedorov
 
Vol 2, No 1 (2017) BIORTHOGONAL WAVELET CODE IN FIELDS OF CHARACTERISTIC TWO Details   PDF
A. A. Soloviev, D. V. Chernikov
 
Vol 6, No 1 (2021) BITCOIN ABNORMAL TRANSACTION DETECTION MODEL BASED ON MACHINE LEARNING Details   PDF
E.V. Feldman, A.N. Ruchay, V.K. Matveeva, V.D. Samsonova
 
Vol 3, No 4 (2018) BOUNDARY PROBLEMS FOR A CLASS OF DIFFERENTIAL EQUATIONS WITH MULTIPLE CHARACTERISTICS Details   PDF
A. I. Kozhanov, A. Kh. Kodzokov
 
Vol 8, No 2 (2023) BOUNDARY VALUE PROBLEM FOR A INHOMOGENEOUS FOURTH ORDER EQUATION WITH CONSTANT COEFFICIENTS Details   PDF
Yu.P. Apakov, S.M. Mamajonov
 
Vol 2, No 3 (2017) BOUNDARY VALUE PROBLEM FOR A LINEAR SYSTEM OF EQUATIONS WITH THE PARTIAL DERIVATIVES OF FRACTIONAL ORDER Details   PDF
M. O. Mamchuev
 
26 - 50 of 385 Items << < 1 2 3 4 5 6 7 8 9 10 > >>